# SDR ASOA2018053155141

- Difficulty date: May 15, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 36,242 hours, 27,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703310415
- Condition: Dented
- Location: Bs 477-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE  SKIN BETWEEN BS 477.4 - 485,  STRINGERS 14L - 15L.  REPAIRED THE SKIN IAW SRM 53-00-01-201-004-A01, AND EC/TC FUR-53-00-00961.
